# SDR UPS99229510

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65217065
- Condition: Corroded
- Location: Nr 3 Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 3 TANK I/B AND O/B BOOST PANELS CORRODED.  PANELS REPLACED IAW MM 12-30-06.
